# SDR TIMR20070008

- Difficulty date: October 31, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Aircraft: N899CA
- Make and model: Beech 99A
- Aircraft serial: U104
- Aircraft time: 39,162 hours, 58,277 cycles
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Inoperative
- Location: Power Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR-IN-TRANSIT LIGHT DID NOT EXTINGUISH AFTER TAKE-OFF AND GEAR UP. PILOT CYCLED GEAR AGAIN WITH SAME RESULT.  PILOT RETURNED TO DEPARTURE AND LANDED.  MECHANIC FOUND THAT THE LT POWER LEVER SWITCH HAD FAILED.  REPLACING THE SWITCH RESOLVED THE PROBLEM.
